# SDR REXA2019101471444

- Difficulty date: October 7, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: CN6244230205
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 433BT AT LH PYLON.  SKIN ON ACCESS PANEL 433BT AT LH PYLON WAS REPLACED FOR A NEW ONE (P/N: CN624-4230-205) PER CRJ-900 SRM 51-42-06.
